# SDR SWAA2025011586135

- Difficulty date: January 15, 2025
- Submitted: January 15, 2025
- Operation: Air carrier
- Aircraft: N419WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29824
- Aircraft time: 75,165 hours, 44,752 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT LIGHTS INOP<[01] REMOVED AND REPLACED LEFT AND RIGHT AFT OVERWING EMERGENCY EXIT LAMPS AS REQUIRED PER AMM 33-51-04; OPS CHECK GOOD.
